# SDR USAA2012010500022

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 59,282 hours, 39,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER, AIRCRAFT RIGHT, WILL NOT STAY ON.  MAINTENANCE SECURED EMERGENCY EXIT LIGHT COVER, AIRCRAFT RIGHT.
